I'm finding that every two weeks when I cut down 25mg (I am now at 50mg, down from 200mg), I lose a couple pounds of water. I normally retain liquids due to stress, but I'm not wondering if lamictal caused me to retain extra water... Does anyone know if it makes you gain weight when you start taking it? Thanks!
Did you look at the side effects of Lamictal? I take Lamictal, but also
have a diuretic in my B/P pill. Did Lamictal help your problem? I have
Major depressive disorder and have an ad on of effexor. Some people
get certain side effects and some dont. diamondsnroses99 at aol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 13 Aug 2010 • 4 answers
Posted 12 Dec 2011 • 3 answers
Posted 9 Jun 2013 • 2 answers
Has anyone noticed with a new dose of Lamictal you feel really good but then when the effects wears?
Posted 19 Dec 2013 • 1 answer